# SDR GTIA2023042737134

- Difficulty date: April 25, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N648NK
- Make and model: Airbus A320-232
- Aircraft serial: 7656
- Aircraft time: 20,042 hours, 9,031 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT FAS REPORTED BEING DIZZY WHEN STADING UP TO COMPLETE SERVICE DIRTY SOCK SMELL ON DECENT ARROX 10MIN PRIOR TO LANDING STRONG ORODR IN BACK OF CABIN NOTICE BY PASSANGERS ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED VISUAL AND OP'S CHECK OF PACK 1, 2 WITH APU NO ODORS DETECTED PER TSM 05-50-00-810-831-A, AMM 21-61-00 NO OTHER DEFECTS NOTED. THIS CLEARS DMI 3068789-1. PLACARD REMOVED.
